# SDR CALA2011092000613

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 65,572 hours, 16,801 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1169414
- Condition: Overheated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

PANEL COOLED OFF AND BURN MARK GROWTH STOPPED.  RETURNED TO EWR.  NO TIME/MAN PWR TO WORK.  C/F TO MEL 21-45-2-2R CONTROL NUMBER 567756.  OK TO CONTINUE PER MEL. R OW EXIT C/B COLLARED.
